# SDR DALA2022060804006

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 7,334 hours, 3,440 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. #3 ELEVATOR HINGE RIB CRACKED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0259:2090-2039-RH/ 003 00021 REPAIRED W/REF. TO PRI 599778-14, REV. 0 AND ERA 599778-14, REV. ORIGINAL. (LP# 2264257)
